# SDR SWAA2020082510163

- Difficulty date: August 20, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 75,857 hours, 44,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOME EMERGENCY LIGHT DOES NOT ILLUMINATE / RELAMPED COCKPIT DOME EMERGENCY LIGHT (L273) AND PERFORMED GOOD FUNCTIONAL TEST IAW AMM 33-51-03-960-801.
